# SDR CALA0500224

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 55,128 hours, 28,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6546547108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 727 BULKHEAD FRAME FLANGE CORRODED BETWEEN LEFT AND RIGHT KEELBEAM AS SEEN FROM AFT CARGO COMPARTMENT, LBL 6.3.  REPAIRED IAW ECRA 5311-01232.
